# SDR HALA0600752

- Difficulty date: September 14, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767-300
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Attach Bracket
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RIGHT FORWARD EMERGENCY EXIT HATCH LOWER INNER LINER ATTACH STRUCTURE.  BLENDED CORROSION ON RIGHT FORWARD EMERGENCY EXIT HATCH LOWER INNER LINER ATTACH STRUCTURE IN AN AREA OF 2 X 6 X .014 INCH FROM ORIGINAL THICKNESS OF .063 INCH.  FOUND TO BE OUT OF LIMITS PER SRM 52-20-02/101 AND BOEING DRAWING 414T100.  REMOVED AND REPLACED WITH NEW BRACKET ASSY ON RIGHT FORWARD EMERGENCY EXIT HATCH LOWER INNER LINER ATTACH STRUCTURE PER SRM 51-40-02-0G-0.
